Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 12, 2020, 7:48 PM CDT for Barren County, Hart County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2020, 7:48 PM CDT (00:48 UTC)
- Expired
- Mar 12, 2020, 8:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barren County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 5:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 550 m²/s²
- 0-3 km storm-relative helicity
- 879 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
086
WUUS53 KLMK 130048
SVRLMK
KYC009-099-130115-
/O.NEW.KLMK.SV.W.0039.200313T0048Z-200313T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
748 PM CDT Thu Mar 12 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southwestern Hart County in central Kentucky...
Northeastern Barren County in south central Kentucky...
* Until 815 PM CDT.
* At 747 PM CDT, a severe thunderstorm was located 11 miles east of
Brownsville, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Horse Cave, Cave City, Highland Springs, Bear Wallow, Griderville,
Seymour, Goodnight and Hiseville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central and central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3712 8606 3722 8605 3717 8576 3705 8583
TIME...MOT...LOC 0047Z 293DEG 29KT 3716 8606
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:57 PM CDT, 51 minutes earlier.
Area forecast discussion, Mar 12, 6:57 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
757 PM EDT Thu Mar 12 2020
...Forecast Update Below...
.Mesoscale Update...
Issued at 607 PM EDT Thu Mar 12 2020
Current satellite a vast cirrus shield over most of southern Indiana
and Kentucky with clearing over the far SW corner of KY. ASOS and
Mesonet observations show temperatures ranging from low to mid 60s
with dew points in the low 60s.
BNA sounding at 18Z showed a cap at 925mb. But airmass recovery is
taking place after initial showers and storms passed through.
Aforementioned clearing in SW KY will only aid in low level
destabilization.
Potential for tornadic development continues as latest RAP data
shows low LCLs coincident with 0-3km bulk shear values >45kts and
SBCAPE values between 500-1000 J/kg. SW winds will continue to
advect warm air into the area behind the warm front, which will also
help to destabilize the lower atmosphere.
Upper dynamics also continue to suggest ongoing chances for severe
weather as the low and mid level jets continue to edge eastward
toward the Ohio Valley, resulting in upper level divergence and
increased upward vertical motion.
SPC has extended the tornado watch to include our southeastern
counties of Larue, Marion, Boyle, Lincoln, Green, Taylor, Casey,
Metcalfe, Adair, Russel, Monroe, Cumberland, and Clinton.
Flash Flood Watch looks to be in good shape as radar shows a vast
area of moderate to heavy showers across the watch area.
&&
.Forecast Update...
Issued at 753 PM EDT Thu Mar 12 2020
Radar showing strong storms still in progress across south central
KY with several severe storm warnings in place. Reports of rotation,
hail, and flooding are coming in. Mesoanalysis continues to show a
favorable environment severe weather, especially for the supercells
moving through Warren, Edmonson, Metcalfe, Taylor and Casey
counties. The line of storms extending NE-SW from Hardin to Ohio
counties doesn't look as impressive as it moves into an airmass
cooled by the previously mentioned storms. But warm, moist SW flow
continues to potentially destabilize the lower levels of the
atmosphere so will continue to keep a close eye on this feature.
Flash flooding also continues to be an issue, especially across our
south central KY counties. Current forecast looks good. Have
refreshed near term grids to match regional obs.
Issued at 520 PM EDT Thu Mar 12 2020
Current radar showing strong storms entering into our western
counties with moderate to heavy rain overspreading much of
southern Indiana and central Kentucky. Flash flood watch placement
looks good. A warning was just issued for a supercell in Butler
County that has exhibited rotation aloft as well MARC signature,
indicative of large hail and damaging winds. Another warning was
recently issued for a cell moving across Simpson, southern Warren,
and Allen counties. Airmass recovery behind the initial wave of
showers and storms is slowly occurring, though 18Z sounding out
of BNA showed a cap at around 925mb that could certainly keep most
convection elevated and lessen the tornado risk. But SPC
mesoanalysis continues to suggest increased instability edging
northward into southern Kentucky coincident with high values of
low level CAPE and shear. Currently collaborating with SPC on a
potential extension of the tornado watch. Current forecast on
track with only near term grids refreshed. Mesoanalysis discussion
is forthcoming.
&&
.Short Term...(This evening through Friday)
Issued at 300 PM EDT Thu Mar 12 2020
Overview...A shortwave trough swinging through a closed 5H low over
Lake Winnipeg will continue to trek eastward to the southern tip of
Hudson Bay by Friday evening. An associated cold front, currently
lying across IA/MO, will continue to sweep eastward bringing
scattered storms to southern Indiana and central Kentucky this
afternoon through tonight. Some storms may be severe with all modes
of severe weather on the table including damaging winds, hail,
tornadoes and localized flash flooding. Storms should begin to wane
by around midnight with rain shutting off by early morning Friday as
the 850mb LLJ pushes east of our area. Brief surface high pressure
and weak upper level ridging will fill behind the departing front
with Friday beginning mostly cloudy and becoming partly sunny by
afternoon, mainly across the northern half of our CWA. A cloudy
start will see min temps in the low 40s across southern Indiana with
a warming gradient southward to the low 50s across our southern KY
counties. Winds will strengthen as the cold front approaches with
surface winds from the SW gusting into the 25-30 mph range,
especially across our southern counties. Winds will veer NW behind
the front and begin to diminish by late Friday morning/early
afternoon.
Severe Weather Potential...Currently, SPC has issued a Tornado Watch
for roughly the western third of our CWA as a strengthening cluster
of storms moves out of central MO and into S IL. Current radar also
shows discrete thunderstorms moving into our western counties to
include Ohio and Hancock counties. Our area will sit within the exit
region of a pair of strong mid level jets, one over MO (~65KT) and
another larger one over NE (~80KT), responding to a strengthening
upper level jet (+140KT). This will create deep layer shear
conducive for supercell development coincident with abundant
buoyancy, especially across our southern counties. With rotating
cells and strong updrafts, large hail will be a possibility.
Upstream reports of 0.75" hail have already been reported across
western KY. Low LCLs, steep low level lapse rates, high values of 0-
3km CAPE, and looping hodographs all continue to support the chance
of seeing isolated tornadoes with the strongest storms. An eastward
extension of the Tornado Watch is likely.
Flash Flood Potential...Hi-res guidance shows a series of
thunderstorms and heavy showers moving through central KY and
portions of southern Indiana as a warm front moves north through the
area, within the warm sector ahead of the cold front, and along the
actual cold front. Therefore, a Flash Flood Watch has been issued
for the aforementioned area of concern valid through late tonight.
.Long Term...(Friday night through Thursday)
Issued at 145 PM EDT Thu Mar 12 2020
Will keep discussion short, given near term concerns. Stalled
frontal boundary will bring rain chances into the region again
Saturday. Orientation of it looks to be a prolonged period of steady
rains...so depending on how our rain swaths look today, we may have
ponding issues during the day. We could have some lingering light
rains/drizzle into Sunday morning, especially southern KY. Rest of
the week will continue with rain chances, though individual periods
are difficult to peg...all depending on how far south a stalling
front gets. NBM seems more in line with what we were thinking
yesterday. Those NBM runs had 3 days straight of likely rain
chances, whereas this run does try to incorporate a little more
uncertainty.
&&
.Aviation...(00Z TAF Issuance)
Issued at 735 PM EDT Thu Mar 12 2020
Widespread moderate rain currently pushing across central KY, with
some strong to severe thunderstorms moving through south-central KY.
For the most part, MVFR conditions are prevailing across the region.
Seeing the occasional lifting to VFR due to some breaks in the
clouds. Also seeing occasional lowering to IFR, mostly due to
lower vsbys in heavier rain. Will continue to see showers and
storms push across the area for a few more hours, with rain
expected to exit to the east by 07Z and then skies clearing to VFR
by Friday morning.
Breezy southerly winds will veer to the west tonight and then to the
northwest by early Friday morning as a cold front sweeps through.
Sustained wind speeds will begin to increase to 10-15kts after 00Z,
and then gradually decrease to 10kts by tomorrow mid-morning. This
evening and into the overnight hours, wind gusts of 20-25 kts will
be possible as the front pushes through.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
077-083-084-089>092.
KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
KYZ023>043-045>049-053>057.
&&
Mesoscale...CG
Update...CG
Short Term...CG
Long Term...RJS
Aviation...JMLHazardous weather outlook, Mar 12, 11:13 AM CDT, 8 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1213 PM EDT Thu Mar 12 2020 INZ076-077-083-084-089>092-KYZ023>043-045>049-053>057-131615- Orange-Washington-Dubois-Crawford-Perry-Harrison-Floyd-Clark-Hancock- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham- Trimble-Henry-Shelby-Franklin-Scott-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 1213 PM EDT Thu Mar 12 2020 /1113 AM CDT Thu Mar 12 2020/ ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON THROUGH LATE TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, and large hail. Possible training storms with heavy rain are also capable of producing flash flooding. The most likely time frame for severe weather is 4 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-131615- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1213 PM EDT Thu Mar 12 2020 /1113 AM CDT Thu Mar 12 2020/ This hazardous weather outlook is for portions of south central Kentucky. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, large hail, and locally heavy rainfall. The most likely time frame for severe weather is 3 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ078-079-131615- Scott-Jefferson- Including the cities of Scottsburg and Madison 1213 PM EDT Thu Mar 12 2020 This hazardous weather outlook is for portions of south central Indiana. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, large hail, and locally heavy rainfall. The most likely time frame for severe weather is 6 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CG/RJS
In the hours before
Local storm report, Mar 12, 7:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL BON AYR 37.05N 86.07W
03/12/2020 E1.00 INCH BARREN KY EMERGENCY MNGR
&&
BTNLocal storm report, Mar 12, 7:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL ALLENDALE 37.37N 85.58W
03/12/2020 E1.00 INCH GREEN KY PUBLIC
0715 PM TSTM WND DMG ALLENDALE 37.37N 85.58W
03/12/2020 GREEN KY EMERGENCY MNGR
EM REPORTS SMALL METAL SHED DESTROYED.
0805 PM HAIL BON AYR 37.05N 86.07W
03/12/2020 E1.00 INCH BARREN KY EMERGENCY MNGR
0713 PM FLASH FLOOD BONNIEVILLE 37.37N 85.90W
03/12/2020 HART KY EMERGENCY MNGR
WATER RUNNING OVER THE CSX RAILROAD TRACKS.
0630 PM HAIL 4 SE DUNBAR 37.14N 86.72W
03/12/2020 E1.50 INCH BUTLER KY PUBLIC
0817 PM HAIL GLASGOW 37.00N 85.92W
03/12/2020 E0.88 INCH BARREN KY TRAINED SPOTTER
0817 PM TSTM WND GST GLASGOW 37.00N 85.92W
03/12/2020 E60 MPH BARREN KY TRAINED SPOTTER
0642 PM HAIL HADLEY 37.05N 86.62W
03/12/2020 E1.75 INCH WARREN KY EMERGENCY MNGR
0744 PM HAIL 2 N HAYS 37.06N 86.14W
03/12/2020 E1.00 INCH WARREN KY PUBLIC
0622 PM HAIL MORGANTOWN 37.22N 86.70W
03/12/2020 E1.75 INCH BUTLER KY TRAINED SPOTTER
0734 PM HAIL 6 WSW RHODA 37.11N 86.32W
03/12/2020 E1.00 INCH WARREN KY PUBLIC
0740 PM FLASH FLOOD 1 N TONNIEVILLE 37.61N 85.80W
03/12/2020 HARDIN KY EMERGENCY MNGR
KYTC MAINTENANCE SUPERVISOR IN GREEN CO.
REPORTS WATER OVER KY 61 AND ITS BLOCKED
NEAR THE LARUE COUNTY LINE... CONSIDERABLE
DEBRIS ALSO ON THE ROAD FROM WASHOUT...
&&Local storm report, Mar 12, 7:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 4 SSE MORGANTOWN 37.16N 86.67W
03/12/2020 M66 MPH BUTLER KY MESONET
&&
BTNLocal storm report, Mar 12, 7:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 6 NE BOWLING GREEN 37.04N 86.36W
03/12/2020 M57 MPH WARREN KY MESONET
&&
BTNSpecial weather statement, Mar 12, 7:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
739 PM CDT Thu Mar 12 2020
KYZ061-062-070>074-130115-
Warren-Logan-Simpson-Allen-Edmonson-Barren-Butler-
739 PM CDT Thu Mar 12 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LOGAN...
SIMPSON...NORTHWESTERN ALLEN...SOUTHEASTERN BUTLER...WARREN...WEST
CENTRAL BARREN AND SOUTHWESTERN EDMONSON COUNTIES...
At 739 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northwest of Plum Springs to near
Russellville. Movement was east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Bowling Green, Russellville, Plum Springs, Crestmoor, Memphis
Junction, Mount Victor, Auburn, Smiths Grove, Woodburn and Oakland.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3679 8705 3679 8706 3680 8706 3720 8647
3704 8603 3665 8657
TIME...MOT...LOC 0039Z 271DEG 42KT 3711 8646 3678 8691
AMSSpecial weather statement, Mar 12, 7:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
739 PM CDT Thu Mar 12 2020
KYZ064-074-076-077-130115-
Metcalfe-Barren-Adair-Green-
739 PM CDT Thu Mar 12 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREEN...
NORTHEASTERN BARREN...NORTHERN METCALFE AND SOUTHERN ADAIR
COUNTIES...
At 739 PM CDT, a strong thunderstorm was located 8 miles northwest of
Edmonton, moving east at 55 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Gadberry, Little Barren, Node,
Bliss, Knob Lick and Fairplay.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3700 8583 3717 8575 3707 8514 3703 8517
3700 8520 3696 8522
TIME...MOT...LOC 0039Z 286DEG 46KT 3703 8575
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 7:13 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 47 min |
| Mar 12, 7:20 PM CDT | Flash Flood Warning | LMK | Adair, Casey | 3 hr |
| Mar 12, 7:21 PM CDT | Special Weather Statement | LMK | Casey | 39 min |
| Mar 12, 7:23 PM CDT | Flash Flood Warning | LMK | Adair, Cumberland, Green, Metcalfe | 3 hr |
| Mar 12, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 50 min |
| Mar 12, 7:30 PM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Nicholas | 2 hr |
| Mar 12, 7:39 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 36 min |
| Mar 12, 7:48 PM CDT | Flash Flood Warning | LMK | Clinton, Russell | 3 hr |
| Mar 12, 8:04 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Russell | 26 min |
| Mar 12, 8:10 PM CDT | Special Weather Statement | LMK | Metcalfe | 35 min |
| Mar 12, 8:18 PM CDT | Special Weather Statement | LMK | Allen | 27 min |
| Mar 12, 8:41 PM CDT | Special Weather Statement | LMK | Barren, Metcalfe | 34 min |
| Mar 12, 9:07 PM CDT | Special Weather Statement | LMK | Monroe | 38 min |
| Mar 12, 9:14 PM CDT | Areal Flood Warning | LMK | Barren, Edmonson | 6 hr |
| Mar 12, 10:16 PM CDT | Areal Flood Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 6 hr |
| Mar 12, 10:43 PM CDT | Special Weather Statement | LMK | Anderson | 17 min |
| Mar 13, 7:24 AM CDT | River Flood Warning | LMK | Butler, Warren | 3 days |
| Mar 13, 10:23 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.